# SDR AALA20100217TUL13

- Difficulty date: February 17, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 32,900 hours, 15,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT CRACKED AT STATION 1418.  TRIMMED OUT DAMAGE AND INSTALLED DOUBLER PER EA MD80-53-009159.
